# SDR ECPR2018040374411

- Difficulty date: January 31, 2017
- Submitted: April 3, 2018
- Operation: General aviation
- Filed by: Skyborne Airline Academy Inc, repair station ECPR466D
- Aircraft: N5314S
- Make and model: Piper PA-44-180
- Aircraft serial: 4496114
- Aircraft time: 5,629 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 86744002
- Condition: Broken
- Location: Zone 200
- Part time: 5,629 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET WHICH IS THE INTERFACE ATTACHMENT BETWEEN THE HAT SECTION AND THE FORWARD BULKHEAD AT THE TOP OF THE NOSE CONE ASSEMBLY, WAS FOUND BROKEN IN HALF.  THE BREAK WAS FOUND TO THE RIGHT OF THE BOLT HOLE ATTACHING THE BRACKET TO THE NOSE CONE ASSEMBLY.
